MAUDE Adverse Event Report: BAXTER HEALTHCARE - CARTAGO CYSTOSCOPY IRRIGATION SET; SYSTEM, IRRIGATION, UROLOGICAL

BAXTER HEALTHCARE - CARTAGO CYSTOSCOPY IRRIGATION SET; SYSTEM, IRRIGATION, UROLOGICAL
Catalog Number 2C4040
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Contact office: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a hair was discovered within the packaging of a cysto/bladder irrigation set.This event was discovered during an unspecified process step before patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
The device was received for evaluation.A batch review was conducted and there were no deviations found related to the reported condition during the manufacture of this lot.Visual inspection was performed on the returned unit via the naked eye.The reported condition was verified due to a loose particle found inside the product pouch.The particle was concluded to be a hair.The possible cause was incorrect manufacturing practices during the manual assembly process.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CYSTOSCOPY IRRIGATION SET
Common Device Name
SYSTEM, IRRIGATION, UROLOGICAL
Manufacturer (Section D)
BAXTER HEALTHCARE - CARTAGO
cartago
MDR Report Key7394190
Report Number1416980-2018-01836
Device Sequence Number13879354
Product Code LJH
UDI-Device Identifier00085412001050
UDI-Public(01)00085412001050
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K960787
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/14/2022
Device Catalogue Number2C4040
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2018
Initial Date Received by Manufacturer 03/09/2018
Supplement Date Received by Manufacturer04/30/2018
Initial Report FDA Received Date04/03/2018
Supplement Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1